Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Wakefield, VA

August 20, 2021Currituck County, North Carolina

NWS Wakefield, VA issued this special weather statement at Aug 20, 2021, 4:01 PM EDT for Currituck County, North Carolina. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2021, 4:01 PM EDT (20:01 UTC)
Expired
Aug 20, 2021, 5:15 PM EDT
In force
74 min
Issued by
NWS Wakefield, VA
Hail
0.00 in
Wind
30

County Currituck County, NC

The radar

The Norfolk radar (KAKQ), 101 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

234 
WWUS81 KAKQ 202001
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
401 PM EDT Fri Aug 20 2021
 
NCZ016-017-102-VAZ097-098-202115-
Eastern Currituck NC-Camden NC-Western Currituck NC-Chesapeake VA-
Virginia Beach VA-
401 PM EDT Fri Aug 20 2021

...A strong thunderstorm will impact portions of north central
Camden, and northern Currituck Counties, the southeastern City of
Chesapeake and the southeastern City of Virginia Beach through 515 PM
EDT...

At 400 PM EDT, Doppler radar was tracking area of thunderstorms near 
Moyock, or near Currituck, moving east at 5 to 10 mph.

HAZARD...Winds in excess of 30 mph and heavy rainfall of 1 to 2 
         inches possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Virginia Beach, Currituck, Chesapeake, Back Bay, Northwest, Moyock,
Knotts Island, Snowden, Sandbridge Beach, Gregory, Munden, Spences
Corner, Sligo, Lambs Corner, Maple and Shawboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3634 7621 3658 7630 3675 7590 3660 7583
      3646 7580
TIME...MOT...LOC 2000Z 253DEG 6KT 3654 7604 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

TG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Aug 20, 4:01 PM EDT, 0 minutes earlier.

Area forecast discussion, Aug 20, 4:01 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
401 PM EDT Fri Aug 20 2021

.SYNOPSIS...
A weak cold front becomes nearly stationary near the coast
tonight. Tropical Storm Henri will pass well offshore this
weekend.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 345 PM EDT Friday...

Complex pattern making POP and QPF forecasting a bit tricky
this afternoon. Scaled back the Flood Watch taking out counties
across the north and west as it appears the greatest threat for
heavy rain will shift into south central and southeast VA as
well as northeast NC. CAMS guidance has struggled most of today
and have learned towards the trend of the HRW FV3 based on
satellite and the area of convection expanding across central
NC, showers and storms dropping south across the piedmont and storms
across coastal NC trying to expand west. Thinking is there may
be a window where these areas try and merge across portions of
portions of VA and NC in the Flood Watch. If this occurs the
window of heavy rain would be up until around 02z. Models trends
decrease the heavy rain threat later this evening, but will
watch the trends to see how this evolves.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
As of 345 PM EDT Friday...

The upper trough axis hangs up along the the coast through early
Sunday and with this guidance continues to increase coverage in
scattered showers and a few thunderstorms Sat afternoon. Have
kept a good chance of scattered convection across the area Sat,
with the highest chances near the Bay and coast. TC Henri has
turned northward and will pass offshore being picked up by the
upper trough. Some interaction between the upper trough, stalled
front and Henri may increase the coverage in showers and storms
Sat afternoon. The other main impact from Henri is a high risk
of currents and some dangerous surf with breaking waves. Highs
Sat in the mid- upper 80s. On Sunday, the forcing for showers
and storms is weaker and expect less activity with isolated
aftn/evening convection possible. The severe threat with any
convection appears low this weekend though some heavy rain is
possible Saturday afternoon. A bit warmer on Sun with highs
around 90F. Lows Sat and Sun nights in the mid to upper 60s W
and lower 70s E.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 345 PM EDT Friday...

The upper tough axis slides off the coast Monday as the strong
subtropical ridge builds north from the srn Plains/wrn Gulf
coast. This will keep our region in NW to WNW flow aloft and a
SW flow at the surface. As for precipitation chances, will
show generally a low chance for isolated to widely scattered
diurnal showers and t-storms on Monday, as the tropical moisture
departs to the NE. A lesser opportunity for showers and storms
expected on Tuesday across the south.

Later next week models show the potential for low to move into
the southeast from the Atlantic around the Bermuda high. We
will see what type of shower and storm activity this will bring
for mid to late week and if the models hold onto this feature
in later runs. Generally speaking, precip chances may increase
late week.

For temperatures, remained close to the NBM for highs and lows,
based up the continued moisture and the recent trend of
overachieving on afternoon high temps. So have lows generally in
the upper 60s west to low to mid 70s east. For highs, have
readings generally in upper 80s/lower 90s on Monday and push
temps a degree or two higher Tuesday and Wednesday. Given
uncertainty regarding the aforementioned upper low and
associated cloud cover/showers on Thursday and Friday, will
knock a degree or two off afternoon high temps on Thurs with the
coolest day on Fri with highs in the mid to upper 80s.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 215 PM EDT Friday...

Generally VFR conditions this afternoon across the region with
a mic of MVFR in locations near the coast. These conditions will
only last a few hours as more widespread showers and storms are
expected to develop through the late afternoon and into the
evening. Heaviest rain will be from RIC south and east to ORF,
PHF and ECG. IFR conditions in heavy rain are possible at these
location from 20z through 04z. Through the overnight expect MVFR
to IFR conditions as all sites by daybreak with a low stratus
deck resulting from the low level moisture. This cloud deck will
be slow to life Saturday morning.

Outlook...MVFR to VFR conditions expected Saturday as TS Henri
passes well offshore. Some scattered showers and storms are
possible all day Saturday.

&&

.MARINE...
As of 305 AM EDT Friday...

A weak sfc boundary slowly crossing the local waters attm w/ winds
swinging from SSW (10-15 kt) to NW (aob 10 kt). Winds becoming
ENE by late today and continuing into Sat. NNW winds are expected
late Sat into Sun (maybe to 15-20 kt on the ocean) as TC tracks
N well E of the coast. Seas will be slowly increasing into the
weekend...and will avg 4-7 ft S-N w/ swell/period increasing.
Waves on the bay generally 1-2 ft...though 3 ft psbl for a time
tonight into Sat night. Seas will slowly subside Sun and Sun
night with most areas back down to 3-4 ft by Monday morning.
Waves will stay 1-2 ft.

With increased swell/seas associated with TC offshore will hold
onto high risk of rip currents today/Sat.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Flash Flood Watch until 10 PM EDT this evening for NCZ012>017-
     030>032-102.
VA...Flash Flood Watch until 10 PM EDT this evening for VAZ080>084-
     086>090-092-093-095>098-512>516-523>525.
MARINE...Small Craft Advisory until 6 AM EDT Sunday for ANZ654-656-658.
     Small Craft Advisory until 8 AM EDT Sunday for ANZ650-652.

&&

SYNOPSIS...JAO
NEAR TERM...RMM/JAO
SHORT TERM...RMM/JAO
LONG TERM...RHR/RMM/JAO
AVIATION...RMM/JAO
MARINE...ALB
Hazardous weather outlook, Aug 20, 5:19 AM EDT, 10 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
519 AM EDT Fri Aug 20 2021

MDZ021>023-VAZ061-062-064-075>078-085-510-511-517>522-210930-
Dorchester-Wicomico-Somerset-Cumberland-Goochland-Caroline-
Westmoreland-Richmond-Northumberland-Lancaster-Middlesex-
Eastern Louisa-Western Hanover-Western King William-
Eastern King William-Western King and Queen-Eastern King and Queen-
Western Essex-Eastern Essex-
519 AM EDT Fri Aug 20 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia and north central
Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms have the potential to produce locally
heavy rainfall, as an upper level trough approaches the region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MDZ024-NCZ015>017-030>032-VAZ048-060-065>067-079-509-210930-
Inland Worcester-Pasquotank-Camden-Western Currituck-Bertie-Chowan-
Perquimans-Fluvanna-Prince Edward-Mecklenburg-Lunenburg-Nottoway-
Brunswick-Western Louisa-
519 AM EDT Fri Aug 20 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia and south central Virginia.

.DAY ONE...Today and tonight.

Showers and thunderstorms have the potential to produce locally
heavy rainfall, as an upper level trough approaches the region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>014-VAZ068-069-080>084-086>090-092-093-095>097-512>516-
523>525-210930-
Northampton-Hertford-Gates-Amelia-Powhatan-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Mathews-Greensville-Sussex-Surry-
James City-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-
Chesapeake-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
York-Newport News-Hampton/Poquoson-
519 AM EDT Fri Aug 20 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and thunderstorms have the potential to produce locally
heavy rainfall, as an upper level trough approaches the region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

VAZ098-210930-
Virginia Beach-
519 AM EDT Fri Aug 20 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Flash Flood Watch.

Showers and thunderstorms have the potential to produce locally
heavy rainfall, as an upper level trough approaches the region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

An increased threat of rip currents is expected Friday into the
weekend due to swell from Tropical Storm Henri.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MDZ025-NCZ102-VAZ099-100-210930-
Maryland Beaches-Eastern Currituck-Accomack-Northampton-
519 AM EDT Fri Aug 20 2021

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Showers and thunderstorms have the potential to produce locally
heavy rainfall, as an upper level trough approaches the region.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

An increased threat of rip currents is expected Friday into the
weekend due to swell from Tropical Storm Henri.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 20, 10:23 AM EDT, 5 hours 38 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1023 AM EDT Fri Aug 20 2021

MDZ021-023-VAZ077-201530-
Dorchester-Somerset-Northumberland-
1023 AM EDT Fri Aug 20 2021

...A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT DORCHESTER
COUNTY...

At 1022 AM EDT, radar indicated strong thunderstorms were located
along a line extending from north of Taylors Island to Lewisetta.
Movement was east at 20 mph.

Winds 30 mph and very heavy rainfall are possible with these storms.

These storms will be near...
  Taylors Island around 1030 AM EDT.
  University Of Maryland Center For Environmental Studies around
  1055 AM EDT.
  Cambridge around 1105 AM EDT.
  Secretary around 1125 AM EDT.
  Hurlock around 1130 AM EDT.

Other locations impacted by these storms include Madison, Taylors
Island, Woolford, Andrews, Hudson, East New Market, Church Creek,
Bucktown, Wingate and Linkwood.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3812 7594 3837 7601 3831 7606 3790 7604
      3787 7591 3789 7607 3790 7605 3827 7607
      3839 7623 3831 7624 3832 7625 3831 7625
      3849 7634 3848 7633 3853 7620 3863 7629
      3857 7603 3870 7584
TIME...MOT...LOC 1422Z 268DEG 18KT 3856 7634 3803 7644

jo
Special weather statement, Aug 20, 12:28 PM EDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1228 PM EDT Fri Aug 20 2021

NCZ016-017-102-201715-
Eastern Currituck NC-Camden NC-Western Currituck NC-
1228 PM EDT Fri Aug 20 2021

...Strong thunderstorms will impact portions of southeastern
Currituck County through 115 PM EDT...

At 1228 PM EDT, Doppler radar was tracking strong thunderstorms
producing a waterspouts in locations near Jarvisburg. Movement was
northeast at 40 mph.

HAZARD...Heavy rain and Waterspouts.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally
         hazardous waters.

Locations impacted include...
Sanderling, Jarvisburg, Harbinger, Powells Point, Spot and Mamie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3613 7587 3614 7587 3614 7589 3616 7591
      3628 7583 3633 7577 3623 7573 3622 7577
      3620 7576 3619 7579 3618 7579 3614 7576
      3609 7583
TIME...MOT...LOC 1628Z 223DEG 33KT 3621 7582 3597 7602

WATERSPOUT...OBSERVED
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

jo
Special weather statement, Aug 20, 1:31 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Wakefield VA
131 PM EDT Fri Aug 20 2021

NCZ017-201800-
Western Currituck NC-
131 PM EDT Fri Aug 20 2021

...Strong thunderstorms will impact portions of  through 200 PM
EDT...

At 130 PM EDT, Doppler radar was tracking strong thunderstorms
capable of producing a waterspout over the Albemarle Sound along a
line extending from near Duck Coe Pier to near Point Harbor to near
East Lake. Movement was east at 5 mph.

HAZARD...Waterspouts and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally
         hazardous waters. Gusty winds could knock down tree limbs
         and blow around unsecured objects.

Locations impacted include...
Point Harbor, Harbinger, Spot and Mamie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3610 7585 3611 7586 3612 7585 3616 7578
      3608 7577 3608 7579 3607 7580
TIME...MOT...LOC 1730Z 270DEG 6KT 3616 7569 3604 7583 3593 7599

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Butner
Special weather statement, Aug 20, 2:45 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Wakefield VA
245 PM EDT Fri Aug 20 2021

NCZ016-017-102-201930-
Eastern Currituck NC-Camden NC-Western Currituck NC-
245 PM EDT Fri Aug 20 2021

...Strong thunderstorms will impact portions of southeastern Camden
and southeastern Currituck Counties through 330 PM EDT...

At 244 PM EDT, Doppler radar was tracking strong thunderstorms
capable of producing a waterspout over the Albemarle and Currituck
Sounds along a line extending from 6 miles north of Sanderling to
near Grandy. Movement was east at 15 mph.

HAZARD...Waterspouts and winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally
         hazardous waters. Gusty winds could knock down tree limbs
         and blow around unsecured objects.

Locations impacted include...
Grandy, Sanderling, Point Harbor, Jarvisburg, Powells Point, Poplar
Branch, Spot, Harbinger and Mamie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3611 7585 3614 7587 3614 7589 3617 7591
      3618 7594 3619 7595 3628 7590 3634 7577
      3623 7573 3622 7577 3620 7576 3619 7579
      3609 7575 3608 7579 3607 7580
TIME...MOT...LOC 1844Z 268DEG 11KT 3631 7574 3617 7593

WATERSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Butner
Special weather statement, Aug 20, 4:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
401 PM EDT Fri Aug 20 2021

NCZ016-017-102-VAZ097-098-202115-
Eastern Currituck NC-Camden NC-Western Currituck NC-Chesapeake VA-
Virginia Beach VA-
401 PM EDT Fri Aug 20 2021

...A strong thunderstorm will impact portions of north central
Camden, and northern Currituck Counties, the southeastern City of
Chesapeake and the southeastern City of Virginia Beach through 515 PM
EDT...

At 400 PM EDT, Doppler radar was tracking area of thunderstorms near
Moyock, or near Currituck, moving east at 5 to 10 mph.

HAZARD...Winds in excess of 30 mph and heavy rainfall of 1 to 2
         inches possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Virginia Beach, Currituck, Chesapeake, Back Bay, Northwest, Moyock,
Knotts Island, Snowden, Sandbridge Beach, Gregory, Munden, Spences
Corner, Sligo, Lambs Corner, Maple and Shawboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3634 7621 3658 7630 3675 7590 3660 7583
      3646 7580
TIME...MOT...LOC 2000Z 253DEG 6KT 3654 7604

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

TG

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 11:56 PM EDTSpecial Weather StatementAKQNottoway64 min
Aug 20, 12:43 AM EDTAreal Flood AdvisoryAKQLunenburg, Nottoway, Prince Edward3 hr
Aug 20, 12:50 AM EDTSpecial Weather StatementAKQBrunswick55 min
Aug 20, 1:48 AM EDTAreal Flood AdvisoryAKQChesterfield, Goochland, Henrico, Powhatan, City of Richmond117 min
Aug 20, 2:07 AM EDTSpecial Weather StatementAKQDinwiddie, City of Colonial Heights, City of Petersburg53 min
Aug 20, 2:09 AM EDTSpecial Weather StatementAKQAmelia, Lunenburg, Nottoway66 min
Aug 20, 2:15 AM EDTSpecial Weather StatementAKQEssex, King William, Richmond60 min
Aug 20, 2:46 AM EDTSpecial Weather StatementAKQCharles City, Henrico, James City, King and Queen, New Kent, Prince George and 4 more59 min
Aug 20, 2:59 AM EDTSmall Craft AdvisoryAKQ51 hr
Aug 20, 3:11 AM EDTAreal Flood AdvisoryAKQCharles City, Chesterfield, Henrico, Prince George, City of Colonial Heights, City of Hopewell and 1 more3 hr
Aug 20, 3:40 AM EDTFlash Flood WarningAKQCharles City, Chesterfield, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg3 hr
Aug 20, 4:00 AM EDTSpecial Weather StatementAKQEssex, Gloucester, James City, King and Queen, King William, Lancaster and 6 more60 min
Aug 20, 4:15 AM EDTRiver Flood WarningAKQCharles City, New Kent3 days
Aug 20, 4:41 AM EDTSpecial Marine WarningAKQ94 min
Aug 20, 5:18 AM EDTSpecial Weather StatementAKQAccomack57 min
Aug 20, 6:05 AM EDTSpecial Marine WarningAKQ85 min
Aug 20, 12:28 PM EDTSpecial Weather StatementAKQCurrituck47 min
Aug 20, 1:31 PM EDTSpecial Weather StatementAKQCurrituck29 min
Aug 20, 2:45 PM EDTSpecial Weather StatementAKQCurrituck45 min
Aug 20, 3:51 PM EDTAreal Flood AdvisoryAKQCurrituck3 hr
Aug 20, 7:49 PM EDTAreal Flood AdvisoryAKQCurrituck3 hr
Aug 19, 10:01 PM EDTSpecial Weather StatementAKQDorchester, Somerset59 min
Aug 19, 10:59 PM EDTSpecial Weather StatementAKQDorchester, Wicomico61 min
Aug 20, 12:07 AM EDTSpecial Weather StatementAKQWorcester53 min
Aug 20, 6:15 AM EDTSpecial Weather StatementAKQWorcester45 min
Aug 20, 10:23 AM EDTSpecial Weather StatementAKQDorchester67 min
Aug 20, 12:01 PM EDTAreal Flood AdvisoryAKQDorchester119 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.